# SDR ASOA2015031112354

- Difficulty date: February 16, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,593 hours, 10,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL BETWEEN STRINGERS 26L + 27 FS 349.00 + 364.00.  LATCH PIN INTERCOSTAL OUT OF LIMITS IAW SRM 53-21-23-101-003-A01 NO DAMAGE ALLOWED.  REMOVED LT LATCH PIN INTERCOSTAL, FWD, IAW SRM 51-42-06-001-001-A01, ANS 51-42-21-001-001-A01.  INSTALLED LT LATCH PIN INTERCOSTAL, FWD IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
